MathSciNet Relay Station
MathSciNet bibliographic data
MR405493 58D05 (35Q10)
Marsden, Jerrold E. Well-posedness of the equations of a non-homogeneous perfect fluid. Comm. Partial Differential Equations 1 (1976), no. 3, 215–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement